MAUDE Adverse Event Report: ICU MEDICAL ASD, INC CADD-SOLIS WIRELESS COMMUNICATION MODULE; ACCESSORIES, PUMP, INFUSION

ICU MEDICAL ASD, INC CADD-SOLIS WIRELESS COMMUNICATION MODULE; ACCESSORIES, PUMP, INFUSION
Catalog Number 21-2131-01
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was intermittent connectivity with the pump device when it was attached to the ac adapter and charging.There was no patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D3 - mfr establishment name: correction.H6.Codes: updated.Device evaluation: complaint for the failure mode "intermittent connectivity error" could not be confirmed as no samples or pictures were provided by the customer.Without the return of the sample(s) a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
CADD-SOLIS WIRELESS COMMUNICATION MODULE
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21767324
Report Number3012307300-2025-03738
Device Sequence Number8490608
Product Code MRZ
UDI-Device Identifier15019517173864
UDI-Public(01)15019517173864
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2131-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown